# SDR QXEA200400457

- Difficulty date: June 19, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 7,146 hours, 8,074 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473082
- Condition: Intermittent
- Location: Lavatory
- Part time: 7,146 hours, 8,074 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - THE FORWARD LAVATORY SMOKE DETECTOR ALARM GOES OFF INTERMITTENTLY.  MAINTENANCE INSPECTED THE DETECTOR AND THEN REPLACED SAME.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
